Coming off Dianette...what a mare
Just wanted to see if I can get any advice off anyone who has taken the Dianette pill for skin reasons and what the effects were and if I can prevent my skin breaking out without going back on this pill.
I started taking this pill when I was 24 and I am now 28 so I have been using it for around 4 years. I decided to stop taking it about 3 months ago now as I felt like I just wanted to stop putting hormones and chemicals into my body. Since I have come off this pill I have gained a few spots on my face but the spots are not as big and as painful as the ones I had before. I have also gained loads of small pimples with no colour to them ALL OVER my back and shoulders and chest giving my skin a weird bumpy texture which I have never had in my life even before taking this pill. My skin was extremely greasy in some parts of the month as well to the point where my makeup would just melt off.
Has this happened to anyone else?! I thought I would just reach out here before considering going back on Dianette because I can’t be bothered with my skin being 10 times worse. I did want to be in a natural state for a while and give my body a break from the pill but it’s just given me a hard time in return skin wise. I am not wanting kids either so the contraceptive part was good too. Does anyone recommend any other pills or medicines I can ask to try?
I haven’t been to the doctor yet because I don’t have any doctors I can sign up with over a 2 star rating so I won’t trust their opinions as much as other people’s experiences. I hate hormones and being a woman at times! Let me know anything that could help it’s truly appreciated! ❤️